# SDR DALA2017010300031

- Difficulty date: January 2, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 70,438 hours, 52,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD EDGE BEAM NR 1 AT MAIN ENTRANCE DOOR.  THE BEAM WAS REPAIRED IAW SRM 52-05 FIG.98 SHEET 3.
